Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Sore nipples, lightheadedness after removal of ovary. Sign of early menopause?

I had a Dermoid Cyst 2 years ago and they ended up removing my ovary . Well its been 2 years now and i notice changes in me my nipples are always sore nausea and i get very light headed it wasnt Bengin. Can i be going into early metopause or could it be something else maybe not even related to this at all i bet could be a bunch of things just not sure.
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello ma'am and welcome.

You have failed to mention a very important aspect in your query, your age. Based on your age we can estimate if your symptoms could in fact be related to menopause or if they are purely hormonal due to the removal of your ovary.

Either way, you should visit your doctor for a check on hormonal levels and accordingly get them corrected.

Hope this helps.

Best wishes.
Answered: Tue, 24 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor